# SDR 0204059869

- Difficulty date: November 13, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N778NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48100
- Aircraft time: 56,012 hours, 52,790 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Mck at ATL, a crack was found in the 5910130-13 doubler radius of the upper LHS corner door jamb and extended under the 59-10130-9 channel. Also, another crack was found in the LHS upper corner. Repaired per EA 98-190832.
